# SDR AALA981590

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Aft Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT ENTRY EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT ENTRY EMERGENCY LIGHT ASSEMLBY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
